# SDR SRAA29604

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Part number: BAL70M0DB
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT FOR FLIGHT CWC 172 FROM MIA, FIRST OFFICERS OVERHEAD FLUORESCENT LAMP EMITS SMOKE, TAXIED AIRCRAFT BACK TO BLOCK.  FOUND BALLAST DEFECTIVE, REMOVED BALLAST AND DEFERRED FLIGHT OFFICERS OVERHEAD FLUORESCENT LAMP.  (M)
